Day 42

IMG_3663 IMG_3664 IMG_3665 IMG_3668 IMG_3667 IMG_3666 IMG_3673

Advertisements
Day 42

2 thoughts on “Day 42

  1. Erica says:

    Hi,
    I found you blog via instagram and I have read about your journey.at the moment I am experiencing my worst flare up ever.my back is oozing as well as my forehead. I’ve been suffering from eczema my whole life but never like this. I have used roids back and forth the pasr 9 months but not the past 2 weeks. It got me thinking that my flare up is caused by withdrawal….it’s easy to think that I am all alone suffering but so many people are and reading what you’re going through and your ups and downs really sheds some light of on my day. It is hard to explain to someone that doesn’t suffer from eczema how it affects you both mentally and physically.

    Like

    1. Hi Erica – it sounds like withdrawal to me (but I’m not a doctor!) Sounds similar to how I started. Your body will heal itself – just have to be patient which is really tough. Let me know if you have any questions. I’m feeling really great at the moment – almost 7 months into withdrawal. I might flare again but I know I will never use the steroid creams to treat this. I really feel like a different person! Good luck and let me know how you progress!

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s